RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 101–106 (Mi de8915)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On the semidiscretization method in the problem of periodic solutions of quasilinear autonomous parabolic equations

I. N. Gurova, M. I. Kamenskii

Voronezh State University

Full text: PDF file (855 kB)

English version:
Differential Equations, 1996, 32:1, 106–112

Bibliographic databases:
UDC: 517.956
Received: 12.07.1994

Citation: I. N. Gurova, M. I. Kamenskii, “On the semidiscretization method in the problem of periodic solutions of quasilinear autonomous parabolic equations”, Differ. Uravn., 32:1 (1996), 101–106; Differ. Equ., 32:1 (1996), 106–112

Citation in format AMSBIB
\Bibitem{GurKam96}
\by I.~N.~Gurova, M.~I.~Kamenskii
\paper On the semidiscretization method in the problem of periodic solutions of quasilinear autonomous parabolic equations
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 101--106
\mathnet{http://mi.mathnet.ru/de8915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432954}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 106--112


Linking options:
  • http://mi.mathnet.ru/eng/de8915
  • http://mi.mathnet.ru/eng/de/v32/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Gurova, “On semidiscretization methods for quasilinear equations with a noncompact semigroup”, Russian Math. (Iz. VUZ), 44:4 (2000), 58–63  mathnet  mathscinet  zmath
  • Number of views:
    This page:48
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019